# SDR R61A2019101741095

- Difficulty date: October 4, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREAFLOOR STRUCTURE FR87-88 MIDDLE SHEAR PNL FOUND CORRODED. CF III AFT WET AREAFLOOR STRUCTURE FR87-88 MIDDLE SHEAR PNL REPLACED IAW SRM 51-42-01 & 51-43-03.
